# SDR ASAA0480547

- Difficulty date: October 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 993749819
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- LT WING L/E SURFACE HAS 7 CHAFED AREAS 5 INCHES FROM L/E AND I/B OF NR 5 L/E SLAT TRACK.  REMOVED DAMAGED AREAS, THEN HFEC TREATED, PRIMED AND TOPCOATED THOSE AREAS IAW EA.
